# SDR CALA2024100102538

- Difficulty date: October 4, 2023
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 50,840 hours, 17,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA.219.8 IS SEVERED AT S-24R. "ACCOMPLISH A PERMANENT REPAIR PER PART 3 ON OR BEFORE 24 MONTHS." REPAIRED UPPER FRAME STA.219.8 BETWEEN S-23R AND S-24R PER ECRA 5310-08202. REFERENCE LOG PAGE 5598801 FOR WORK PERFORMED. TOMC APPROVED. DIP ISSUED IAW ECRA 5310-08202 TO ACCOMPLISH A TOMC-APPROVAL FROM SC1ELBYC COMMENT PERMANENT REPAIR PER PART 3 ON OR BEFORE 24 MONTHS. QC UPDATE APPROVED <<< QC UPDATE >>> REF. ECRA 5310-08202 REV. A REVISES DIP TO: "A CCOMPLISH A PERMANENT REPAIR PER PART 3 PRIOR TO A/C REACHING 23 112 AIRCRAFT TOTAL FLIGHT CYCLES.
